# SDR UPS06M48260

- Difficulty date: July 30, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT I/B FLAP I/B SEGMENT LOWER SURFACE FOUND NUMEROUS DENTS LT I/B FLAP I/B SEGMENT LWR SURFACE DAMAGED SKIN REMOVED PER SRM 51-31- 01 V.II R.38.  LT I/B FLAP I/B SEGMENT LWR SKIN FAB PER DWG ARC 2736 USING 2024T3-0.040".  NEW FAB SKIN ALODINE AND PRIME IAW SRM 51-21-01 V.II R.3 8.  NEW SKIN INSTALLED PER SRM51-35-01 V.II R.38.  LT I/B FLAP OPERATION CHECK C/O FOUND SATISFACTORY PER SRM 27-50-00 REV 55.
